# SDR JJBA20240513016

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wg-Bdy Fairig
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TO BODY FAIRING UPPER ANGLE #1 AND #3 FOUND CRACKED.  ON L/H WING TO BODY FAIRING UPPER ANGLE #1 AND #3 REPAIRED.
